On the regularity of the blow-up set for semilinear heat equations

Hatem Zaag

Annales de l'I.H.P. Analyse non linéaire (2002)

  • Volume: 19, Issue: 5, page 505-542
  • ISSN: 0294-1449

How to cite


Zaag, Hatem. "On the regularity of the blow-up set for semilinear heat equations." Annales de l'I.H.P. Analyse non linéaire 19.5 (2002): 505-542. <http://eudml.org/doc/78553>.

author = {Zaag, Hatem},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {nondegeneracy condition},
language = {eng},
number = {5},
pages = {505-542},
publisher = {Elsevier},
title = {On the regularity of the blow-up set for semilinear heat equations},
url = {http://eudml.org/doc/78553},
volume = {19},
year = {2002},

AU - Zaag, Hatem
TI - On the regularity of the blow-up set for semilinear heat equations
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2002
PB - Elsevier
VL - 19
IS - 5
SP - 505
EP - 542
LA - eng
KW - nondegeneracy condition
UR - http://eudml.org/doc/78553
ER -


  1. [1] Ball J.M., Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford (Ser. 2)28 (112) (1977) 473-486. Zbl0377.35037MR473484
  2. [2] Bernoff A.J., Bertozzi A.L., Witelski T.P., Axisymmetric surface diffusion: dynamics and stability of self-similar pinchoff, J. Statist. Phys.93 (3–4) (1998) 725-776. Zbl0951.74007MR1666581
  3. [3] M.D. Betterton, M.P. Brenner, Collapsing bacterial cylinders, Preprint. 
  4. [4] Brenner M.P., Constantin P., Kadanoff L.P., Schenkel A., Venkataramani S.C., Diffusion, attraction and collapse, Nonlinearity12 (4) (1999) 1071-1098. Zbl0942.35018MR1709861
  5. [5] Bricmont J., Kupiainen A., Universality in blow-up for nonlinear heat equations, Nonlinearity7 (2) (1994) 539-575. Zbl0857.35018MR1267701
  6. [6] Chapman S.J., Hunton B.J., Ockendon J.R., Vortices and boundaries, Quart. Appl. Math.56 (3) (1998) 507-519. Zbl0958.76014MR1637052
  7. [7] Deng K., Levine H.A., The role of critical exponents in blow-up theorems: the sequel, J. Math. Anal. Appl. (2000). Zbl0942.35025MR1742850
  8. [8] Fermanian Kammerer C., Merle F., Zaag H., Stability of the blow-up profile of non-linear heat equations from the dynamical system point of view, Math. Annalen317 (2) (2000) 195-237. Zbl0971.35038MR1764243
  9. [9] Fermanian Kammerer C., Zaag H., Boundedness up to blow-up of the difference between two solutions to a semilinear heat equation, Nonlinearity13 (4) (2000) 1189-1216. Zbl0954.35085MR1767954
  10. [10] Filippas S., Kohn R.V., Refined asymptotics for the blowup of ut−Δu=up, Comm. Pure Appl. Math.45 (7) (1992) 821-869. Zbl0784.35010
  11. [11] Filippas S., Liu W.X., On the blowup of multidimensional semilinear heat equations, Ann. Inst. H. Poincaré Anal. Non Linéaire10 (3) (1993) 313-344. Zbl0815.35039MR1230711
  12. [12] Fujita H., On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α, J. Fac. Sci. Univ. Tokyo Sect. I13 (1966) 109-124. Zbl0163.34002
  13. [13] Giga Y., Kohn R.V., Nondegeneracy of blowup for semilinear heat equations, Comm. Pure Appl. Math.42 (6) (1989) 845-884. Zbl0703.35020MR1003437
  14. [14] Herrero M.A., Velázquez J.J.L., Blow-up behaviour of one-dimensional semilinear parabolic equations, Ann. Inst. H. Poincaré Anal. Non Linéaire10 (2) (1993) 131-189. Zbl0813.35007MR1220032
  15. [15] Kato T., Perturbation Theory for Linear Operators, Springer, Berlin, 1995, Reprint of the 1980 edition. Zbl0836.47009MR1335452
  16. [16] Levine H.A., Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Put=−Au+F(u), Arch. Rational Mech. Anal.51 (1973) 371-386. Zbl0278.35052
  17. [17] Merle F., Solution of a nonlinear heat equation with arbitrarily given blow-up points, Comm. Pure Appl. Math.45 (3) (1992) 263-300. Zbl0785.35012MR1151268
  18. [18] Merle F., Zaag H., Reconnection of vortex with the boundary and finite time quenching, Nonlinearity10 (6) (1997) 1497-1550. Zbl0910.35020MR1483553
  19. [19] Merle F., Zaag H., Stability of the blow-up profile for equations of the type ut=Δu+|u|p−1u, Duke Math. J.86 (1) (1997) 143-195. Zbl0872.35049
  20. [20] Merle F., Zaag H., Optimal estimates for blowup rate and behavior for nonlinear heat equations, Comm. Pure Appl. Math.51 (2) (1998) 139-196. Zbl0899.35044MR1488298
  21. [21] Merle F., Zaag H., A Liouville theorem for vector-valued nonlinear heat equations and applications, Math. Annalen316 (1) (2000) 103-137. Zbl0939.35086MR1735081
  22. [22] F. Oustry, M.L. Overton, Variational analysis of the total projection for symmetric matrices, 2000. 
  23. [23] Soner H.M., Souganidis P.E., Singularities and uniqueness of cylindrically symmetric surfaces moving by mean curvature, Comm. Partial Differential Equations18 (5–6) (1993) 859-894. Zbl0804.53006MR1218522
  24. [24] Velázquez J.J.L., Higher-dimensional blow up for semilinear parabolic equations, Comm. Partial Differential Equations17 (9–10) (1992) 1567-1596. Zbl0813.35009MR1187622
  25. [25] Velázquez J.J.L., Classification of singularities for blowing up solutions in higher dimensions, Trans. Amer. Math. Soc.338 (1) (1993) 441-464. Zbl0803.35015MR1134760
  26. [26] Velázquez J.J.L., Estimates on the (n−1)-dimensional Hausdorff measure of the blow-up set for a semilinear heat equation, Indiana Univ. Math. J.42 (2) (1993) 445-476. Zbl0802.35073
  27. [27] H. Zaag, One-dimensional behavior of singular N-dimensional solutions of semilinear heat equations, Preprint, 2001. MR1888872

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.